# SDR ASAA2023122347476

- Difficulty date: December 23, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 146A750512
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H BAFFLE STA 747 TO 767 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM BAFFLE PER B737-900ER SRM 53-00-53-1A-2A. ORIG THICKNESS IS .032 PER B737-900ER SRM 53-30-15-0I-1 TABLE 2 REMOVED .009 REMAINING THICKNESS IS .023 AND FOUND TO BE OUT OF LIMITS PER B737-900ER SRM 53-00-53-1A-2.4.A(2) REMOVED AND REPLACED NEW PART P/N:146A-7505-12 IAW B737-900ER SRM 51-40-05 AND B737-900ER SRM 51-40-02.
